Please use this identifier to cite or link to this item:

Hawaiian Polyclad Flatworms: Prosthiostomids

File SizeFormat 
v29n4-317-339.pdf12.34 MBAdobe PDFView/Open

Item Summary

Title: Hawaiian Polyclad Flatworms: Prosthiostomids
Authors: Poulter, J.L.
Issue Date: Oct 1975
Publisher: University of Hawaii Press
Citation: Poulter JL. 1975. Hawaiian polyclad flatworms: Prosthiostomids. Pac Sci 29(4): 317-339.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 29, Number 4, 1975

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.